Docsity is not optimized for the browser you're using. In order to have a better experience please switch to Google Chrome, Firefox, Internet Explorer 9+ or Safari!
Download Google Chrome
   Back to the top

Answers (1)

rogerpapa 18-12-2012
" True allergic reactions to local anesthetics such as lido-caine (Novacaine) are extremely rare; in fact, some experts doubt that these substances are capable of causing true allergic reactions. Most often, patients will experience what is called a “vasovagal reaction,” which is a type of response that often occurs following any type of injec-tion or blood draw. In a vasovagal reaction, the person may have paleness of the skin, sweating, dizziness, and nausea, often followed by fainting. The physician may suspect this type of reaction because there is a charac-teristic slowing of the pulse, whereas in a true allergic reaction the pulse usually speeds up. "
Comment 

Add your answer

Up to 3 download points

Related questions